Free Access
Volume 13, Number 2, April-June 2007
Page(s) 265 - 293
Published online 12 May 2007
  1. M. Asch and G. Lebeau, The spectrum of the damped wave operator for geometrically complex domain in Formula . Experimental Math. 12 (2003) 227–241.
  2. H.T. Banks, K. Ito and B. Wang, Exponentially stable approximations of weakly damped wave equations. Ser. Num. Math. 100 Birkhäuser (1990) 1–33.
  3. C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization from the boundary. SIAM J. Control Opt. 30 (1992) 1024–1065. [CrossRef] [MathSciNet]
  4. D. Chenais, On the existence of a solution in a domain identification problem. J. Math. Anal. Appl. 52 (1975) 189–219. [CrossRef] [MathSciNet]
  5. G.C. Cohen, Higher-order Numerical Methods for Transient Wave Equations. Scientific Computation, Springer (2002).
  6. C.M. Dafermos, On the existence and the asymptotic stability of solutions to the equations of linear thermoelasticity. Arch. Rational Mech. Anal. 29 (1968) 241–271. [CrossRef] [MathSciNet]
  7. R. Glowinski, C.H. Li and J.-L. Lions, A numerical approach to the exact boundary controllability of the wave equation (I). Dirichlet Controls: Description of the numerical methods. Japan. J. Appl. Math. 7 (1990) 1–76. [CrossRef] [MathSciNet]
  8. A. Haraux, Stabilization of trajectories for some weakly damped hyperbolic equations. J. Differential Equations 59 (1985) 145–154. [CrossRef] [MathSciNet]
  9. A. Haraux, Une remarque sur la stabilisation de certains systèmes du deuxième ordre en temps. Portug. Math. 46 (1989) 245–258.
  10. A. Henrot, Continuity with respect to the domain for the Laplacian: a survey. Control Cybernetics 23 (1994) 427–443.
  11. J.A. Infante and E. Zuazua, Boundary observability for the space-discretizations of the 1-D wave equation. ESAIM: M2AN 33 (1999) 407–438. [CrossRef] [EDP Sciences] [MathSciNet]
  12. V. Komornik, Exact Controllability and Stabilization - The Multiplier Method. J. Wiley and Masson (1994).
  13. S. Krenk, Dispersion-corrected explicit integration of the wave equation. Comput. Methods Appl. Mech. Engrg. 191 (2001) 975–987. [CrossRef] [MathSciNet]
  14. J. Lagnese, Control of wave processes with distributed control supported on a subregion. SIAM J. Control Opt. 21 (1983) 68–85. [CrossRef]
  15. J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod-Gauthier-Villars, Paris (1969).
  16. J.L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, Vol. 1. Dunod, Paris (1968).
  17. A. Münch, A uniformly controllable and implicit scheme for the 1-D wave equation. ESAIM: M2AN 39 (2005) 377–418. [CrossRef] [EDP Sciences]
  18. M. Nakao, Decay of solutions of the wave equation with a local degenerate dissipation. Israel J. Math. 95 (1996) 25–42. [CrossRef] [MathSciNet]
  19. M. Negreanu and E. Zuazua, Discrete Ingham inequalities and applications. C.R. Acad. Sci. Paris 338 (2004) 281–286.
  20. O. Pironneau, Optimal shape design for elliptic systems. New York, Springer (1984).
  21. K. Ramdani, T. Takahashi and M. Tucsnak, Uniformly exponentially stable approximations for a class of second order evolution equations: Application to the optimal controle of flexible structures. Technical report, Prépublications de l'Institut Elie Cartan 27 (2003).
  22. M. Slemrod, Weak asymptotic decay via a “Relaxed Invariance Principle” for a wave equation with nonlinear, nonmonotone damping. Proc. Royal Soc. Edinburgh 113 (1989) 87–97.
  23. L.R. Tcheugoué-Tébou, Stabilization of the wave equation with localized nonlinear damping. J. Differential Equations 145 (1998) 502–524. [CrossRef] [MathSciNet]
  24. L.R. Tcheugoué-Tébou and E. Zuazua, Uniform exponential long time decay for the space semi-discretization of a locally damped wave equation via an artificial numerical viscosity. Numer. Math. 95 (2003) 563–598. [CrossRef] [MathSciNet]
  25. E. Zuazua, Exponential decay for the semilinear wave equation with locally distributed damping. Comm. Partial Differential Equation 15 (1990) 205–235. [CrossRef] [MathSciNet]
  26. E. Zuazua, Boundary observability for finite-difference space semi-discretizations of the 2-D wave equation in the square. J. Math. Pures Appl. 78 (1999) 523–563. [CrossRef] [MathSciNet]
  27. E. Zuazua, Optimal and approximate control of finite-difference approximation schemes for the 1-D wave equation. Rendiconti di Matematica, Serie VIII 24 (2004) 201–237.
  28. E. Zuazua, Propagation, observation, control and numerical approximation of waves. SIAM Rev. 47 (2005) 197–243. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.